Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS St. Louis, MO

May 31, 20137 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 9:32 AM CDT for 7 counties in Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 9:32 AM CDT (14:32 UTC)
Expired
May 31, 2013, 10:15 AM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 9:44 AM CDTHAIL 0.255 Se Linn, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS53 KLSX 311432
SVRLSX
MOC071-073-113-139-151-183-219-311515-
/O.NEW.KLSX.SV.W.0092.130531T1432Z-130531T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1015 AM CDT

* AT 929 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM NEW FLORENCE TO MOUNT STERLING TO FREEBURG...
  AND MOVING EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...OWENSVILLE...WARRENTON...NEW HAVEN...WRIGHT CITY...
  TROY...WASHINGTON...WENTZVILLE...UNION...LAKE ST. LOUIS...
  SULLIVAN...VILLA RIDGE...MOUNT STERLING...BELLFLOWER...SWISS...
  JONESBURG...DRAKE...BLAND...HAWK POINT AND ROSEBUD.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3852 9177 3871 9168 3871 9164 3878 9165
      3903 9153 3900 9073 3848 9082 3820 9117
      3820 9165 3828 9165 3829 9202
TIME...MOT...LOC 1432Z 273DEG 42KT 3894 9141 3851 9161
          3828 9186

HAIL...1.00IN
WIND...60MPH

$$

GKS
1 follow-up statement
279 
WWUS53 KLSX 311458
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT FRI MAY 31 2013

MOC071-073-113-139-151-183-219-311515-
/O.CON.KLSX.SV.W.0092.000000T0000Z-130531T1515Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-OSAGE MO-
ST. CHARLES MO-WARREN MO-
958 AM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES...SOUTHEASTERN OSAGE...MONTGOMERY...SOUTHERN
LINCOLN...GASCONADE AND FRANKLIN COUNTIES UNTIL 1015 AM CDT...

AT 952 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HAWK POINT TO DRAKE TO BELLE...AND MOVING EAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARRENTON...TROY...NEW HAVEN...OWENSVILLE...WRIGHT CITY...
WENTZVILLE...WASHINGTON...LAKE ST. LOUIS...UNION...VILLA RIDGE...
SULLIVAN...TRUESDALE...BLAND...TRELOAR...ROSEBUD...MOSCOW MILLS...
GERALD...MARTHASVILLE...BEAUFORT AND DUTZOW.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND 
DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3852 9177 3877 9154 3903 9145 3900 9073
      3848 9082 3820 9117 3820 9165 3828 9165
      3829 9202
TIME...MOT...LOC 1457Z 273DEG 42KT 3899 9106 3851 9139
          3829 9173

HAIL...0.88IN
WIND...60MPH

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:58 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 31, 6:58 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT FRI MAY 31 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 310 AM CDT FRI MAY 31 2013

VERY ACTIVE WEATHER PATTERN WILL REMAIN LOCKED ACROSS THE REGION
TODAY...AS SHORTWAVES ROTATING AROUND UPPER LOW OVER THE DAKOTAS
INTERACTS WITH THE VERY MOIST AND UNSTABLE AIRMASS OVER THE MID
MISSISSIPPI VALLEY. AS ONE MCS PUSHES OUT OF OUR SE COUNTIES EARLY
THIS MORNING...THE NEXT MCS APPEARS TO BE FORMING OVER EAX'S CWA
IN ADVANCE OF THE NEXT SHORTWAVE ROTATING INTO THE REGION. THERE
IS FAIRLY GOOD AGREEMENT IN THE EXPLICIT MODELS THAT THIS COMPLEX
WILL EXHIBIT UPSCALE GROWTH AND SPREAD EAST-NORTHEAST DURING THE
MORNING...WORKING ACROSS THE NORTHERN HALF OF THE CWA.  OUTFLOW
BOUNDARIES FROM THIS COMPLEX...COMBINED WITH ADDITIONAL SHORTWAVE
ENERGY ROTATING ACROSS THE REGION...WILL ALLOW FOR ADDITIONAL
STORM DEVELOPMENT DURING THE AFTERNOON.

UNCERTAIN HOW THIS MORNINGS CONVECTION WILL IMPACT INTENSITY OF
STORMS LATER TODAY...AS IT'S CERTAINLY POSSIBLE THAT CONVECTIVE
CLOUD DEBRIS MAY CUT INTO AMS DESTABILIZATION. HOWEVER...GIVEN THE
FAVORABLE DEEP LAYER SHEAR EVEN MODEST DESTABILIZATION SHOULD GIVE
US THE POTENTIAL FOR ANOTHER ROUND OR TWO OF SEVERE WEATHER.
BELIEVE THAT TODAYS SEVERE WEATHER THREAT WILL BE SIMILAR TO
YESTERDAY...WITH LINEAR STORM MODE FAVORED OVER DISCRETE CELLS DUE
TO SHORTWAVE ENERGY BEING LARGELY PARALLEL TO THE EXPECTED LOW
LEVEL FORCING.

IT CERTAINLY APPEARS THAT HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE TO BE A MAJOR THREAT. WITH THE VERY SLOW MOVEMENT OF THE
UPPER LOW THE STORMS IN EACH OF THESE COMPLEXES WILL BE TRAINING
FROM SW TO NE...MAXIMIZING RAINFALL IN AN AMS THAT HAS PWATS THAT
ARE FORECAST IN THE 1.5-2 INCH RANGE AND WHERE GROUND IS ALREADY
WATERLOGGED FROM THE HEAVY RAINS OF THE LAST WEEK OR SO.  FLASH
FLOOD WATCH STILL LOOKS QUITE GOOD.

TRUETT

.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 310 AM CDT FRI MAY 31 2013

(TONIGHT-SATURDAY)
THIS AFTERNOONS ACTIVE CONVECTION SHOULD CONTINUE TONIGHT...AND
BELIEVE THAT ONE OR TWO ADDITIONAL THUNDERSTORM COMPLEXES MAY
SWEEP ACROSS THE CWA DURING THIS TIME. AFOREMENTIONED SEVERE
WEATHER THREAT WILL PERSIST AS WILL THE THREAT OF HEAVY RAINS AND
FLASH FLOODING.

IT DOES APPEAR THAT CONVECTION WILL FINALLY BEGIN TO EBB BY
SATURDAY/SATURDAY EVENING FROM NW TO SE AS PRIMARY BELT OF
DYNAMICS FINALLY SHIFTS INTO THE OHIO VALLEY...AND COLD FRONT
SLOWLY DRIES AND STABILIZES THE AIRMASS OVER THE MID MISSISSIPPI
VALLEY. IT'S POSSIBLE THAT THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED INTO SATURDAY OVER SE SECTIONS OF THE CWA...BUT THERE ARE
SOME INDICATIONS IN THE 00Z GUIDANCE THAT THE INTENSE CONVECTIVE
COMPLEX WORKING EAST FROM SW MO MAY CAUSE THE EFFECTIVE BOUNDARY
TO SET UP S OF THE AREA BY SATURDAY MORNING...WHICH WOULD SHIFT
THE HEAVIEST RAIN OUT OF THE CWA. DUE TO THIS UNCERTAINTY WILL
HOLD OFF EXTENDING THE HEADLINE AT THIS TIME.

(SUNDAY-FRIDAY)
UPPER TROF SWINGING THROUGH THE MID MISSISSIPPI VALLEY SHOULD MEAN
DRY AND SEASONABLY COOL WEATHER FOR SUNDAY AND MONDAY.
HOWEVER...MEDIUM RANGE SOLUTIONS ARE FORECASTING THE DEVELOPMENT
OF YET ANOTHER CUT-OFF LOW OVER THE N PLAINS AS WE HEAD INTO THE
MIDDLE OF NEXT WEEK.  PATTERN IS VERY SIMILAR TO WHAT IS CURRENTLY
LOCKED OVER THE CENTRAL CONUS....AND WILL PROBABLY MEAN ANOTHER
FEW DAYS OF UNSETTLED WEATHER IN THE TUESDAY-FRIDAY TIME FRAME.

TRUETT

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI MAY 31 2013

THE PRIMARY FCST ISSUE FOR THIS SET OF TAFS IS THE TIMING AND
DURATION OF CONVECTION. ATTM WE EXPECT THREE ROUNDS OF SHRA/TSRA
AT THE TAF SITES OVER THE NEXT 24 HOURS. THE FIRST ROUND HAS
ALREADY DEVELOPED OVER CENTRAL AND WRN MO AS AN E-W ORIENTED BAND.
THIS BAND IS EXPECTED TO MOVE ENEWD OVER THE NEXT SEVERAL HOURS.
THE SECOND ROUND OF SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN
THROUGH EARLY THIS EVENING WITH STORMS QUICKLY CONGEALING INTO A
LINE. THERE IS MORE UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE
ARE SOME INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP
OVERNIGHT AND MOVE THROUGH THE AREA. WHETHER OR NOT THIS OCCURS
MAY DEPEND ON CONVECTIVE TRENDS THIS AFTN AND THE PLACEMENT OF ANY
OUTFLOW BDRYS. THE THREAT FOR LOW STRATUS WILL QUICKLY DIMINISH
OVER THE NEXT FEW HOURS AS DIURNAL MIXING INCREASES. STRONGER
WINDS ALOFT WILL MIX DOWN TO THE SFC TODAY AND PRODUCE WIND GUSTS
OF AROUND 25 KTS.

SPECIFICS FOR KSTL...THREE ROUNDS OF CONVECTION ARE EXPECTED AT
KSTL OVER THE NEXT 30 HOURS. THE FIRST ROUND HAS ALREADY DVLPD AS
AN E-W BAND OVER CENTRAL MO. THIS BAND WILL CONTINUE MOVING ENEWD
WITH NEW CELLS DVLPG ON ITS SRN SIDE. IT IS POSSIBLE THAT THESE
STORMS MAY STAY JUST NORTH OF THE TERMINAL HOWEVER ATTM IT LOOKS
MORE LIKELY THAT THE SRN EDGE OF THE BAND WILL MOVE INTO THE NRN
PART OF THE 5-10 MILE VICINITY RANGE. THE SECOND ROUND OF
SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN THROUGH EARLY THIS
EVENING WITH STORMS QUICKLY FORMING A LINE. THERE IS MORE
UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE ARE SOME
INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP OVERNIGHT AND
MOVE THROUGH THE AREA.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 31, 6:31 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT FRI MAY 31 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
631 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE
REGION TODAY AND TONIGHT...AND SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGHOUT THIS PERIOD. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT...ALTHOUGH THERE WILL ALSO BE A CHANCE OF ISOLATED
TORNADOES.

THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH
EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS
MAY ONCE AGAIN BE SEVERE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY. IN ADDITION TO SEVERE
WEATHER... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER
AN INCH OR ANY FLOODING THAT THEY OBSERVE.

TRUETT

In the hours before

Local storm report, May 31, 8:58 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     JEFFERSON CITY          38.57N  92.19W
05/31/2013                   COLE               MO   TRAINED SPOTTER

            SIX TO EIGHT INCH TREE SNAPPED IN EAST SIDE OF
            JEFFERSON CITY.

&&

GOSSELIN
Local storm report, May 31, 8:59 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
05/31/2013  E1.00 INCH       COLE               MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, May 31, 9:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     TSTM WND DMG     JEFFERSON CITY          38.57N  92.19W
05/31/2013                   COLE               MO   TRAINED SPOTTER

            SIXTEEN INCH DIAMETER TREE SNAPPED.

&&

GOSSELIN
Local storm report, May 31, 9:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     TSTM WND GST     2 NE JEFFERSON CITY     38.59N  92.16W
05/31/2013  M47 MPH          CALLAWAY           MO   ASOS

&&

GOSSELIN
Local storm report, May 31, 9:21 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             WILLIAMSBURG            38.92N  91.70W
05/31/2013  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, May 31, 9:27 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HEAVY RAIN       HICKORY HILL            38.40N  92.36W
05/31/2013  M1.50 INCH       COLE               MO   TRAINED SPOTTER

            RAINFALL THIS MORNING SINCE 845 AM.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:03 PM CDTRiver Flood WarningLSXMarion57 hr
May 30, 9:09 PM CDTRiver Flood WarningLSXLincoln67 hr
May 30, 9:14 PM CDTRiver Flood WarningLSXCole3 days
May 30, 10:29 PM CDTAreal Flood WarningLSXBoone12 hr
May 30, 10:57 PM CDTAreal Flood WarningLSXMarion12 hr
May 31, 12:26 AM CDTRiver Flood WarningLSXJefferson, Saint Louis9 days
May 31, 1:35 AM CDTSevere Thunderstorm WarningLSXReynolds55 min
May 31, 1:41 AM CDTFlash Flood WarningLSXIron, Reynolds, Sainte Genevieve, Saint Francois, Washington6 hr
May 31, 7:27 AM CDTFlash Flood WarningLSXBoone, Moniteau6 hr
May 31, 7:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau39 min
May 31, 8:24 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau51 min
May 31, 8:56 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage49 min
May 31, 9:36 AM CDTRiver Flood WarningLSXJefferson4 days
May 31, 9:57 AM CDTRiver Flood WarningLSXOsage60 hr
May 31, 12:28 PM CDTRiver Flood WarningLSXReynolds70 hr
May 31, 1:35 PM CDTAreal Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
May 31, 4:46 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau44 min
May 31, 5:17 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
May 31, 5:27 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway48 min
May 31, 5:56 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren49 min
May 31, 6:05 PM CDTTornado WarningLSXCallaway, Montgomery, Warren25 min
May 31, 6:09 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 31, 6:14 PM CDTFlash Flood WarningLSXCallaway6 hr
May 31, 6:22 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage38 min
May 31, 6:26 PM CDTTornado Warning Tornado observedLSXLincoln, Montgomery, Warren34 min
May 31, 6:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren43 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren34 min
May 31, 6:58 PM CDTFlash Flood WarningLSXCole, Gasconade, Moniteau, Osage6 hr
May 31, 6:58 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.